MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Clinical therapeutics · 1982

Drug-nutrient interaction.

Matsui M S, Rozovski S J

СтатьяОбзорПеревод в очереди

Аннотация

The effect of certain drugs on nutrient metabolism is discussed. Antituberculotic drugs such as INH and cycloserine interfere with vitamin B6 metabolism and may produce a secondary niacin deficiency. Oral contraceptives interfere with the metabolism of folic acid and ascorbic acid, and in cases of deficient nutrition, they also seem to interfere with riboflavin. Anticonvulsants can act as folate antagonists and precipitate folic acid deficiency. Therefore, in some cases, supplementation with folate has been recommended simultaneously with anticonvulsant therapy. Cholestyramine therapy has been associated with malabsorption of vitamins; several reports suggest that cholestyramine affects absorption of the fat-soluble vitamins K and D and, in addition, may alter water-soluble vitamins, including folic acid. The study of the interaction of drugs and nutrients is an area that deserves a greater attention in the future, especially in groups where nutrient deficiencies may be prevalent.

Для цитирования: Matsui M S, Rozovski S J. Drug-nutrient interaction.. Clinical therapeutics. 1982.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.